RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 2, Pages 202–210 (Mi tmf3815)  

This article is cited in 1 scientific paper (total in 1 paper)

General formulas and selection rules for a conformally covariant expansion of an operation product

Dao Vong Dyc


Abstract: On the basis of the $R$-transformation law, general formulas are obtained for the conformally covariant expansion of an operator product. The selection rules are obtained for the case of conserved tensor operators. The`results are then directly transferred to the formulas for the conformally eovariant two- and three-point correlation functions.

Full text: PDF file (807 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:2, 768–773

Received: 07.09.1973

Citation: Dao Vong Dyc, “General formulas and selection rules for a conformally covariant expansion of an operation product”, TMF, 20:2 (1974), 202–210; Theoret. and Math. Phys., 20:2 (1974), 768–773

Citation in format AMSBIB
\Bibitem{Dao74}
\by Dao Vong Dyc
\paper General formulas and selection rules for a~conformally covariant expansion of an~operation product
\jour TMF
\yr 1974
\vol 20
\issue 2
\pages 202--210
\mathnet{http://mi.mathnet.ru/tmf3815}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 2
\pages 768--773
\crossref{https://doi.org/10.1007/BF01037329}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3815
  • http://mi.mathnet.ru/eng/tmf/v20/i2/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dao Vong Dyc, “Supergauge symmetry and the scale dimension of fields”, Theoret. and Math. Phys., 24:1 (1975), 659–662  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:187
    Full text:71
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020